| Catalog Number |
367285 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Bd received samples and photos from the customer facility for investigation.The samples and photos were evaluated and the customer¿s indicated failure mode for 88775 with the incident lot was observed.Additionally, a review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that bd vacutainer® safety-lok¿ blood collection set had foreign matter inside the packaging.No serious injury or medical intervention reported.